# SDR UPS99228993

- Difficulty date: March 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 3
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, POS NR 2 EMERGENCY EXIT LIGHT AT SEAT 3.  FOUND BROKEN WIRE.  REPAIRED BROKEN WIRE, OPS CHK GOOD.
